# SDR UIEA2018100302179

- Difficulty date: October 3, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,026 hours, 15,687 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 854F
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE RT ENG FIRE LP2. REMOVED AND REPLACED NR 2 ENGINE FIRE LOOP 2 IAW AMM 26-11-02, OPERATIONAL CHECK IS GOOD, NO FURTHER DEFECTS NOTED. FAULT CLEARED.
